# SDR HNAA2009121500348

- Difficulty date: December 7, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 61,641 hours, 70,181 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY LIGHTS FLICKERED ON CLIMB OUT FOLLOWED BY BOTH INTAKE DOOR ON/HEATER LIGHTS AND PROP SYNC.  REMOVED AND REPLACED NR 2 BRUSH BLOCK AND PINS A AND C ON BRUSH BLOCK CONNECTOR IAW 61-10-11, REPLACED RELAY 3061-K2 AND CHANGED ALL SOCKETS IN CONNECTOR 3061-P5.
